정답이 있는 정신건강간호학 학습지

무료 인쇄용 정신건강간호학 학습지: 쉬운 문제부터 시험 수준까지 8문제, 정답표 포함. 인쇄하거나 PDF로 저장하세요.

교수자 안내: 수업에서 무료로 인쇄, 복사, 사용할 수 있습니다. 새 워크시트마다 값이 새로 바뀌고 별도의 정답이 함께 제공됩니다. 강의 페이지에 ExamProblems 링크를 걸어 주시면 감사하겠습니다.

이름: ____________________   날짜: ____________

1.쉬움

What is "enabling" in the context of substance use?

  1. ASetting firm limits on what behaviour the family will accept in the home from now on
  2. BHelping the person to attend a treatment programme on time
  3. CGiving the person information about the effects of the substance
  4. DBehaviour by others that protects the person from the consequences of their use
2.쉬움

A patient changes quickly from crying to laughing and back again within a few minutes, without an obvious reason. How is this affect described?

  1. ALabile
  2. BFlat
  3. CBlunted
  4. DCongruent
3.쉬움

In DSM-5, an adjustment disorder begins within what time after an identifiable stressor?

  1. AOnly after 2 years
  2. BWithin 3 months
  3. COnly after 1 year
  4. DWithin 3 days
4.보통

양극성장애로 라모트리진을 복용하는 환자에게 새로운 발진이 생깁니다. 간호사는 어떻게 해야 하나요?

  1. A보습제를 바르고 발진은 흔하므로 약을 평소대로 계속한다
  2. B용량을 두 배로 한다
  3. C발진은 항상 무해하므로 무시한다
  4. D심각한 피부 반응의 시작일 수 있으므로 즉시 보고한다
5.보통

How may depression present differently in adolescents than in adults?

  1. AWith a high fever and a rash
  2. BWith increased energy and less need for sleep
  3. CAlways with psychotic symptoms
  4. DWith irritability rather than obvious sadness
6.보통

In DSM-5-TR, prolonged grief disorder in adults requires that at least how long has passed since the death?

  1. A3 years
  2. B2 weeks
  3. C12 months
  4. D6 weeks
7.어려움

A patient with anorexia nervosa is found doing sit-ups in her room after every meal. What is the best nursing response?

  1. APraise her for being so active and motivated, because it shows she is taking care of her health
  2. BIgnore it, because exercise is always healthy
  3. CCalmly follow the agreed care plan on activity and observation, without arguing or punishing
  4. DTell her she will be tube-fed if she does it again
8.어려움

할로페리돌을 투여받은 직후 환자의 머리가 한쪽으로 비틀리고 눈이 위로 고정되며 목이 조이는 것 같다고 호소합니다. 간호사가 가장 먼저 해야 할 행동은 무엇인가요?

  1. A새 약에 대한 불안이라고 안심시키고 혼자 조용히 쉬게 둔다
  2. B할로페리돌을 한 번 더 투여한다
  3. C긴급 의학적 도움을 요청하고 처방된 항콜린제를 투여하며 기도를 관찰한다
  4. D목을 스트레칭하도록 권한다

정답표

  1. 1. D · Behaviour by others that protects the person from the consequences of their use
  2. 2. A · Labile
  3. 3. B · Within 3 months
  4. 4. D · 심각한 피부 반응의 시작일 수 있으므로 즉시 보고한다
  5. 5. D · With irritability rather than obvious sadness
  6. 6. C · 12 months
  7. 7. C · Calmly follow the agreed care plan on activity and observation, without arguing or punishing
  8. 8. C · 긴급 의학적 도움을 요청하고 처방된 항콜린제를 투여하며 기도를 관찰한다

자세한 단계별 풀이: examproblems.com에서 이 주제를 연습하세요.